Follow
Lisa Beck
Title
Cited by
Cited by
Year
Lipschitz bounds and nonuniform ellipticity
L Beck, G Mingione
Communications on Pure and Applied Mathematics 73 (5), 944-1034, 2020
1602020
Stochastic ODEs and stochastic linear PDEs with critical drift: regularity, duality and uniqueness
L Beck, F Flandoli, M Gubinelli, M Maurelli
1452019
On the Dirichlet problem for variational integrals in BV
L Beck, T Schmidt
Journal für die reine und angewandte Mathematik (Crelles Journal) 2013 (674 …, 2013
482013
Elliptic regularity theory
L Beck
Lecture notes of the unione matematica italiana 19, 2016
462016
On the existence of integrable solutions to nonlinear elliptic systems and variational problems with linear growth
L Beck, M Bulíček, J Málek, E Süli
Archive for Rational Mechanics and Analysis 225, 717-769, 2017
362017
Convex duality and uniqueness for BV-minimizers
L Beck, T Schmidt
Journal of Functional Analysis 268 (10), 3061-3107, 2015
322015
Partial regularity for weak solutions of nonlinear elliptic systems: the subquadratic case
L Beck
manuscripta mathematica 123 (4), 453-491, 2007
312007
Regularity results for differential forms solving degenerate elliptic systems
L Beck, B Stroffolini
Calculus of Variations and Partial Differential Equations 46 (3), 769-808, 2013
212013
Boundary regularity for elliptic problems with continuous coefficients
L Beck
J. Convex Anal 16 (1), 287-320, 2009
202009
Boundary regularity results for variational integrals
L Beck
The Quarterly Journal of Mathematics 62 (4), 791-824, 2011
172011
Interior gradient regularity for BV minimizers of singular variational problems
L Beck, T Schmidt
Nonlinear Analysis: Theory, Methods & Applications 120, 86-106, 2015
162015
Boundary regularity results for weak solutions of subquadratic elliptic systems
L Beck
PhD Thesis, Universität Erlangen-Nürnberg, 2008
142008
On a Neumann problem for variational functionals of linear growth
L Beck, M Bulíček, F Gmeineder
arXiv preprint arXiv:1801.03014, 2018
132018
Globally Lipschitz minimizers for variational problems with linear growth
L Beck, M Bulíček, E Maringová
ESAIM: Control, Optimisation and Calculus of Variations 24 (4), 1395-1413, 2018
112018
Optimal Lipschitz criteria and local estimates for non-uniformly elliptic problems
L Beck, G Mingione
Rendiconti Lincei 30 (2), 223-236, 2019
102019
Partial Hölder continuity for solutions of subquadratic elliptic systems in low dimensions
L Beck
Journal of mathematical analysis and applications 354 (1), 301-318, 2009
102009
A regularity theorem for quasilinear parabolic systems under random perturbations
L Beck, F Flandoli
Journal of Evolution Equations 13, 829-874, 2013
8*2013
Old and new results in regularity theory for diagonal elliptic systems via blowup techniques
L Beck, M Bulíček, J Frehse
Journal of Differential Equations 259 (11), 6528-6572, 2015
52015
Regular and irregular solutions for a class of elliptic systems in the critical dimension
L Beck, J Frehse
Nonlinear Differential Equations and Applications NoDEA 20 (3), 943-976, 2013
52013
Boundary regularity results for systems with sub-linear growth
L Beck
To appear, 2011
52011
The system can't perform the operation now. Try again later.
Articles 1–20